# SDR REXA2013082101599

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 27,108 hours, 23,800 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN LIFE VEST HAS A HOLE IN BAG.
